MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCOPM20
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Hernia (2240); No Code Available (3191)
Date of Event 08/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic parastomal hernia repair for recurrent parastomal hernia, it was found that the mesh applied to the abdominal wall had a hole.During explantation, the mesh was cut in pieces so that it can be taken out.The patient's hospitalization was extended by 4 days.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic parastomal hernia repair for recurrent parastomal hernia, it was found that the mesh applied to the abdominal wall had a hole.During explantation, the mesh was cut in pieces so that it can be taken out.The patient's hospitalization was extended by 7 days.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, two years following a parastomal hernia repair procedure, the patient presented with pain but without symptoms of bowel obstruction and was scheduled for elective laparoscopic recurrent hernia repair.During the procedure, it was confirmed that the mesh was fractured and a hole was noted in the middle of the mesh.The mesh was explanted and was taken out in pieces through the trocar.The patient was hospitalized by seven days.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key7881141
Report Number9615742-2018-02097
Device Sequence Number1909643
Product Code FTL
UDI-Device Identifier10884521177789
UDI-Public10884521177789
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K081126
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberPCOPM20
Device Catalogue NumberPCOPM20
Device Lot NumberPPF0836X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2018
Supplement Date Received by Manufacturer09/19/2018
09/17/2018
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date10/19/2018
10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age43 YR
Patient Weight70